# SDR SWAA2020050145505

- Difficulty date: April 15, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 242AF HAS NUMEROUS DENTS. / REMOVED AND REPLACED FLOOR BOARD 242AF WITH NEW FLOOR BOARD PER AMM 53-21-00.
